# SDR 20000413SH057

- Difficulty date: April 5, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: A4959
- Condition: Broken
- Location: Hub
- Component: Propeller Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEARCH INSPECTION, FOUND THE A-4659 VESPEL BUSHING WAS MISSING FROM THE HUB PITCH CHANGE ROD BORE.  FRAGMENTS OF THE BUSHING WERE FOUND IN THE HUB ASSEMBLY.   (X)
